# SDR SWAA2022050292257

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AND WL156 AFT CARGO COMPARTMENT 2022-194855 / [01] TOOL USED: CALIPER; PN: 500-196-30; SN: A21033535; DUE DATE: 09- OCT-22;[02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022240 DUE DATE 27-JAN-23.;[03] REPAIRED SECTION CARGO TRACK AND REPAIR PARTS SECTION CARGO TRACK 1E/A SPLICE 2 E/A ON TRACK RBBL 13.84 LOCATED BS727E AND WL 156 AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3.  REPAIRED SECTION CARGO TRACK AND REPAIR PARTS SECTION CARGO TRACK 1E/A SPLICE 2 E/A ON TRACK RBBL 13.84 LOCATED BS 727D TO BS 767 AND WL 156 AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED SECTION CARGO TRACK AND REPAIR PARTS SECTION CARGO TRACK 1E/A SPLICE 2 E/A ON TRACK RBBL 13.84 LOCATED BS 727D TO BS 767 AND WL 156 AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW.  RII ACCOMPLISHED
